Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes colorless bumps on hands?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 773 Questions
Question
I have these colorless and painless bumps forming on my hands... what are they? they are the same colour as my skin
Posted Sun, 17 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Charu Bansal 4 hours later
Brief Answer:
pompholyx is the most likely possibility

Detailed Answer:
Hello dear,
Welcome to healthcaremagic. I
have read your query and understood your concern.
I have seen the attached pic also. Thanks for attaching the pic.

It seems that you are suffering from a condition called pompholyx. It is a type of eczema characterized by itchy or asymptomatic bumps involving palms.

I would like to know the following details :
1 ) what is the duration of the disease?
2 ) any other site of the lesions?
3) any treatment taken?

Kindly reply to my questions and get back to me so that I can help you to my best.
Stay healthy.
Above answer was peer-reviewed by
 
Follow-up: What causes colorless bumps on hands? 5 hours later
1)2years...but the bumps only appear somtimes
2)no other site lesions
3) I havent had any treatment
 
 
Answered by Dr. Charu Bansal 5 hours later
Brief Answer:
apply moderate to strong potency topical steroids

Detailed Answer:
Hello dear,
Welcome again.

Pompholyx presents like this only. It is a self limiting condition. In case it doesnt resolve by itself, moderate to strong potency topical steroids like mometasone/ clobetasol are usually advised to be applied over the lesions.
The condition usually responds within 2-3 weeks of treatment.
Additionally put lots of moisturisers over the hands so as to prevent the recurrence to some extent.
As per details, it is my best advice for you.
If you have any further query you may ask me.
Stay healthy.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor